Nihonkai Mathematical Journal
- Nihonkai Math. J.
- Volume 27, Number 1-2 (2016), 59-65.
Fiedler-Ando theorem for Ando-Li-Mathias mean of positive operators
In this paper, we show several operator inequalities involving the Hadamard product and the Ando-Li-Mathias mean of $n$ positive operators on a Hilbert space, which are regarded as $n$-variable versions of the Fiedler-Ando theorem. As an application, we show an $n$-variable version of Fiedler type inequality via the Ando-Li-Mathias mean.
Nihonkai Math. J., Volume 27, Number 1-2 (2016), 59-65.
Received: 18 December 2015
Revised: 4 July 2016
First available in Project Euclid: 14 September 2017
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Seo, Yuki. Fiedler-Ando theorem for Ando-Li-Mathias mean of positive operators. Nihonkai Math. J. 27 (2016), no. 1-2, 59--65. https://projecteuclid.org/euclid.nihmj/1505419741